# SDR GTIA030274

- Difficulty date: April 22, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI - FLT 330 - LEFT SIDE PACK FELL OFF.  REINSTALLED SLIDE/COVER.  (M)
